# SDR AALA981264

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, AFT STAIR EMERGENCY EXIT LIGHT ON RIGHT HAND WALL INOPERATIVE.  REPAIRED WIRES FOR AFT STAIR EMERGENCY EXIT LIGHT ON RIGHT HAND WALL.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
